# SDR V0XD20181212001

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,628 hours, 23,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH F.S.280 CROSSBEAM CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED LH AND RH F.S.280 CROSSBEAM (P/N: CC670-34175-7S) IAW BOMBARDIER REO 670-53-11-493 DATED 2010/03/16, REO 670-53-11-493 REV.B DATED 2013-03-14, CRJ700 SRM 51-42-10, 51-25-21, 51-25-06, 51-21-11, 51-42-21, 51-42-13, 51-42-06, 51-40-11, 51-41-02, 51-24-36, 51-11-42, AND AMM  20-70-00 NDTM PART1 51-20-006
